MathSciNet Relay Station
MathSciNet bibliographic data
MR2328715 (2008i:53086) 53C44 (57M50 57N10)
Agol, Ian; Storm, Peter A.; Thurston, William P. Lower bounds on volumes of hyperbolic Haken 3-manifolds. With an appendix by Nathan Dunfield. J. Amer. Math. Soc. 20 (2007), no. 4, 1053–1077.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement